# SDR YENA20161114991

- Difficulty date: November 14, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N585JB
- Make and model: Airbus A320-232
- Aircraft serial: 2159
- Aircraft time: 51,329 hours, 18,314 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: VFT210B00
- Part serial: 04539
- Condition: Failed
- Location: Inlet
- Part time: 49,687 hours, 17,680 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED VENT SKIN VALVE FAULT.   R & R SKIN AIR INLET VALVE IAW AMM 21-26-52.  OPS CHECK PASSED.  ACFT OK FOR SERVICE.
